2017
Том 69
№ 7

All Issues

Volume 37, № 3, 1985

Article (Ukrainian)

Some properties of random processes in Banach Kσ-spaces

Abzhanov E. A., Kozachenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 275–280

Article (Ukrainian)

The behavior of a branching process with infinite variance in a limiting medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 280–285

Article (Ukrainian)

Infinitesimal semigroups for stochastic semigroups without continuity and martingality conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 285–294

Article (Ukrainian)

A system of invariants for some groups of class 2 with commutator subgroup of rank two

Vishnevetskii A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 294–300

Article (Ukrainian)

Two-step solvable groups with weak minimal condition for normal subgroups

Kurdachenko L. A., Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 300–306

Article (Ukrainian)

Application of quadratic forms in the theory of invariant manifolds

Kulik V. L., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 306–316

Article (Ukrainian)

Local and asymptotic funnels for an integralO-manifold

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 317-322

Article (Ukrainian)

Symmetric operatives of mappings

Slipenko A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 323–327

Article (Ukrainian)

Behavior of solutions of differential equations with deviating argument

Grammatikopulos M. K., Sficas Y. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 327–335

Article (Ukrainian)

Lipschitz functions in the strengthened contour-solid problem and continuation of the derivative to the boundary

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 336–341

Article (Ukrainian)

Yurii Makarovich Berezansky (on his sixtieth birthday)

Gorbachuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 342–343

Article (Ukrainian)

Strong local theorems for approximation of periodic functions of many variables

Bardzinsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 344–348

Article (Ukrainian)

Construction of spline-solutions for a class of ordinary differential equations

Bezvershenko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 348–352

Article (Ukrainian)

A remark about the forced Toda lattice

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 352–355

Article (Ukrainian)

A case of conformal mapping of circular quadrangles by means of elementary functions

Bereslavsky E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 352–355

Article (Ukrainian)

A boundary-value problem for nonlinear differential equations with deviating argument

Boitsun S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 357–359

Article (Ukrainian)

A remark on Scott and Wall's theorem

Borodin V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 360–361

Article (Ukrainian)

A description of all the proper operators (soluble extensions) for first-order differential equations in Hilbert space

Ismailov Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 361–363

Article (Ukrainian)

Asymptotic integration of weakly nonlinear systems with impulses

Ishchuk V. V., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 361–363

Article (Ukrainian)

Certain questions of impulse-point control of pseudoparabolic systems

Lyashko S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 368–371

Article (Ukrainian)

Theory of boundary-value problems for third-otder systems of composite type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 372–377

Article (Ukrainian)

Approximate solution of the Riemann problem with functionally commutative matrix

Matskul V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 377–380

Article (Ukrainian)

Asymptotic modulus of continuity of subharmonic functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 380–384

Article (Ukrainian)

Problem of the integration of kinematic equations of rotation

Tkachenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 385–388

Article (Ukrainian)

Boundary values of the solutions of operator differential equations

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 388–393

Article (Ukrainian)

Certain nonelliptic boundary-value problems for a system of second-order elliptic equations with the principal part in the form of the Laplace operator

Huang Quok Tuan, Nguyen Viet Chieu Tien

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 393–396

Article (Ukrainian)

Invariant manifolds of systems of equations with retardation and slowly varying phase

Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 396–400